American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Alexander Beilinson, Victor Ginzburg and Wolfgang Soergel. Koszul Duality Patterns in Representation Theory. J. Amer. Math. Soc. 9 (1996) 473-527. MR 1322847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fabien Decruyenaere and Eric Jespers. Dedekind domains and graded rings . Proc. Amer. Math. Soc. 110 (1990) 21-26. MR 1027092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eric Jespers and Paul Wauters. Graded rings and Krull orders . Proc. Amer. Math. Soc. 107 (1989) 309-313. MR 955461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Margaret Beattie. Inner gradings and Galois extensions with normal basis . Proc. Amer. Math. Soc. 107 (1989) 881-886. MR 975632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Chin and Declan Quinn. Rings graded by polycyclic-by-finite groups . Proc. Amer. Math. Soc. 102 (1988) 235-241. MR 920979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Cohen and S. Montgomery. Addendum to: ``Group-graded rings, smash products, and group actions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no.\ 1, 237--258; MR0728711 (85i:16002)] . Trans. Amer. Math. Soc. 300 (1987) 810-811. MR 876480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert J. Blattner, Miriam Cohen and Susan Montgomery. Crossed products and inner actions of Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 671-711. MR 860387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. R. Fuller and B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem . Trans. Amer. Math. Soc. 294 (1986) 679-691. MR 825739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wallace S. Martindale. The normal closure of the coproduct of rings over a division ring . Trans. Amer. Math. Soc. 293 (1986) 303-317. MR 814924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Osterburg. Smash products and $G$-Galois actions . Proc. Amer. Math. Soc. 98 (1986) 217-221. MR 854022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Grzeszczuk. On $G$-systems and $G$-graded rings . Proc. Amer. Math. Soc. 95 (1985) 348-352. MR 806068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Declan Quinn. Group-graded rings and duality . Trans. Amer. Math. Soc. 292 (1985) 155-167. MR 805958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. S. Passman. Infinite crossed products and group-graded rings . Trans. Amer. Math. Soc. 284 (1984) 707-727. MR 743740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward L. Green. Graphs with relations, coverings and group-graded algebras . Trans. Amer. Math. Soc. 279 (1983) 297-310. MR 704617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrew Kustin and Matthew Miller. Structure theory for a class of grade four Gorenstein ideals . Trans. Amer. Math. Soc. 270 (1982) 287-307. MR 642342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. P. Camillo and K. R. Fuller. On graded rings with finiteness conditions . Proc. Amer. Math. Soc. 86 (1982) 1-5. MR 663852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Susan Montgomery. $X$-inner automorphisms of filtered algebras . Proc. Amer. Math. Soc. 83 (1981) 263-268. MR 624911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuji Kobayashi. Another graded algebra with a nonrational Hilbert series . Proc. Amer. Math. Soc. 81 (1981) 19-22. MR 589129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jane Purcell Coffee. On the rigidity of graded algebras . Proc. Amer. Math. Soc. 76 (1979) 219-222. MR 537077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1